Academic Journals Database
Disseminating quality controlled scientific knowledge

Algebraic properties of Bier spheres

ADD TO MY LIST
 
Author(s): Inga Heudtlass | Lukas Katthän

Journal: Le Matematiche
ISSN 0373-3505

Volume: 67;
Issue: 1;
Start page: 91;
Date: 2012;
Original page

Keywords: Bier spheres | Alexander dual.

ABSTRACT
We give a classification of flag Bier spheres, as well as descriptions of the first and second Betti numbers of general Bier spheres. Additionally, we compute the Betti numbers for a specific class of Bier spheres, constructed from skeletons of a full simplex.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona